# SDR FDEA201409032416

- Difficulty date: September 3, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN THERE IS A LIGHTNING STRIKE AT STATION 1218 STRINGER 1 - 2R.  LIGHTNING STRIKE REPAIR CARRIED OUT AS PER EA F-5330-T0311504 PART 1, TITLE: FUSELAGE - PLATES & SKINS - (02 EA.) LIGHTNING STRIKE DAMAGE AT BS 1220 BETWEEN STRINGER S1-2R.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
